# SDR SWAA042801

- Difficulty date: September 27, 2004
- Submitted: September 30, 2004
- Operation: Air carrier
- Aircraft: N706SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27840
- Aircraft time: 23,464 hours, 13,884 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: OL307IBPEGL
- Condition: Inoperative
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND BULL NOSE EMERGENCY EXIT LIGHTS AT ROWS 9 ADC AND 11 ABC, INOP.  RELAMPED LIGHTS PER MM.
